# SDR COEA2020090101805

- Difficulty date: June 2, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 25,932 hours, 35,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5751053402401
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 176998 NR00010, WO 211916 HEAVY CHECK HATS/MINOR REPAIR.  LEFT WING TRAILING EDGE PANEL 532AB HAS LEVEL 2 CORROSION ON HINGE.  CORRECTIVE ACTION: REPLACED WITH OEM PART.
